# SDR CA971104012

- Difficulty date: October 19, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 2,715 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: M/R Driveshaft
- Component: Hydraulic Pump, Hydraelect, 70335476
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC BELT BROKE WITH RESULTANT HYDRAULIC  PRESSURE FAILURE.
